# SDR DALA2016051904130

- Difficulty date: May 16, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 38,821 hours, 32,753 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Valve
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, HYDRAULIC QTY DROPPED TO 4.  CREW RAN QRH PROCEDURE AND SHUT OWN RT HYDRAULIC SYSTEM.  DURING DESCENT, IAW THE QRH, ATTEMPTED TO RE-PRESSURIZED THE RT SYSTEM.  THE RT SYS INDICATED 3000 PSI BUT QTY DROPPED TO 0.  MAINTENANCE FOUND THE LT WING OTBD ANTISKID VALVE HOUSING CRACKED.  R & R VALVE.  LEAK AND OPERATION CHECKS GOOD IAW MM.  CLEANED AFT BELLY AND MAIN GEAR WELL, APU INLET WAS DRY AND NEITHER PACK HAD SMELL.
